# SDR USAA2010051890983

- Difficulty date: May 8, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 31,200 hours, 12,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: D5211027620000
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - NR 6229994 - DIMENSION "B" IS OUT OF ADJUSTMENT BETWEEN STRIKER LEVER & FINGER MECHANISM AT L-1 DOOR. PERFORMED ADJUSTMENT OF DIMENSION "B" BETWEEN STRIKER LEVER & FINGER MECHANISM AT L-1 DOOR & CHECKED CLEARANCE J1 IS OK.
